# SDR AWXA200400414

- Difficulty date: March 28, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 37,573 hours, 15,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: D53480046203
- Condition: Corroded
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-8 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER SPLICE BETWEEN FR 66 AND FR 67, STR 26 R/H. MAINTENANCE REMOVED CORRODED STRINGER SPLICE SECTION BETWEEN FR 66 AND FR 67, STR 26 R/H; FABRICATED A NEW REPLACEMENT SPLICE SECTION; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 8 & 12.
